Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Second All-Union Interuniversity Conference on the Theory and Applications of Differential Equations with a Deviating Argument

  • 16 Accesses

This is a preview of subscription content, log in to check access.

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol.21, No. 1, p. 139, January–February, 1969.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Fodchuk, V.I., Shevelo, V.N. Second All-Union Interuniversity Conference on the Theory and Applications of Differential Equations with a Deviating Argument. Ukr Math J 21, 120 (1969). https://doi.org/10.1007/BF01086696

Download citation

Keywords

  • Differential Equation
  • Deviate Argument